# SDR ASAA2016102218443

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,952 hours, 3,921 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276040
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INSPECTION FOUND NR 2 ENGINE CORE DETECTION MW0326 HARNESS INSULATIONS ARE MISSING.  ACFT GROUNDED.  REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 26-11-02.   ENGINE FIRE DETECTOR OPS TESTED NORMAL IAW AMM 26-11-00.
